# SDR 2003FA0001083

- Difficulty date: October 17, 2003
- Submitted: October 17, 2003
- Operation: General aviation
- Aircraft: N24336
- Make and model: Cessna 172R
- Aircraft serial: 17280888
- Aircraft time: 674 hours
- Engine: Lyc IO360L2A
- Engine time: 674 hours
- Propeller: Mcauly 1C235LFA
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Condition: Worn
- Location: Alternator
- Part time: 574 hours
- Component: Alternator
- Component part number: 991059111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BRUSHES EXCESSIVELY WORN FOR THE AMOUNT OF TIME ON ALTERNATOR. (3/16 IN.LONG) A NEW BRUSH IS .5 INCH LONG
